RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1964–1970 (Mi de6367)  

Partial Differential Equations

Laurent-type series for solutions of second-order elliptic equations

V. Z. Meshkov

Voronezh State University

Full text: PDF file (868 kB)

Bibliographic databases:
UDC: 517.95
Received: 20.11.1985

Citation: V. Z. Meshkov, “Laurent-type series for solutions of second-order elliptic equations”, Differ. Uravn., 23:11 (1987), 1964–1970

Citation in format AMSBIB
\Bibitem{Mes87}
\by V.~Z.~Meshkov
\paper Laurent-type series for solutions of second-order elliptic equations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1964--1970
\mathnet{http://mi.mathnet.ru/de6367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928245}


Linking options:
  • http://mi.mathnet.ru/eng/de6367
  • http://mi.mathnet.ru/eng/de/v23/i11/p1964

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019